Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Numbness in left thigh - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   Hello
Doctor :   how can i help u?
Doctor :   r u there?
User :   Thank you.... I have had this proble for a year now. The upper portion of the left thigh is the problem. Exteriorly there is nothing visible but deep inside sometimes i feel as if somebody is ploughing
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   not always....and at times, i feel that blood circulation is not there anymore... i feel numb some peculiar feeling
Doctor :   k
User :   ohh i am 32, i am married, I live in and i work in a BPO
User :   male
User :   i feel scared now...i dont know what this is....
User :   please help
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   nothing
User :   never have invloved with any of those vices
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   i am obsese... and diabetic
Doctor :   k
Doctor :   ur wt/ht

Doctor :   duration of disesase
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor